# SDR COMA086354

- Difficulty date: August 9, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 30,164 hours, 26,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN AT STA 460 BETWEEN LBL 9 AND RBL 9 IS CRACKED.  REPAIRED PRESSURE FLOOR SKIN WEB AT FS 460.00 WITH TEMPORARY REPAIR PER REO 601R-53-41-103 REV D.  (S)
